On the question of linear differential inequalities. II
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 923-931
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a0,
author = {N. V. Azbelev and A. I. Domoshnitskii},
title = {On the question of linear differential inequalities. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {923--931},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a0/}
}
N. V. Azbelev; A. I. Domoshnitskii. On the question of linear differential inequalities. II. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 923-931. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a0/